# SDR MALA976322

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 439
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO 1 FIRE EXT LIGHT ILLUMINATED INFLIGHT.  MAINTENANCE COMPLETED A CONT CHECK OF THE PSI SWITCH, CHECK GOOD.  ALL OPS CHECK GOOD AT THIS TIME.
